# SDR HEEA084358

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 1,412 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Part serial: B1110
- Condition: Malfunctioned
- Location: Fuel Qty Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL COND UNIT GIVES NUMEROUS LOW FUEL LIGHTS AND UNMODIFIED CONDITIONER.
